# SDR CA960126015

- Difficulty date: December 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Frequency Adapte
- Part number: EIT254901
- Condition: Worn
- Location: M/R
- Part time: 2,388 hours
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

(CAN)EXCESSIVE 3 PER VIBRATION CAUSED BY WORN FREQUENCY ADAPTERS.
